# SDR HALA20250121026

- Difficulty date: January 19, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 45,428 hours, 7,253 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 42,934 hours, 6,761 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #ENG 1 HP/IP TURBINE VENT OVERHEAT CHANNEL A THERMOCOUPLE BROKEN. REPLACED THERMOCOUPLE AS HP/IP BEARING COMPARTMENT VENT TUBE BORESCOPE AND CLEANING PER TC A2010-0709-PART 01 OPS/LK CHK GOOD OK FOR SVC.
